Successive Approximation Technique in the Study of a Nonlinear Fractional Boundary Value Problem

Research output: Contribution to journalArticleScientificpeer-review

2 Downloads (Pure)

Abstract

We studied one essentially nonlinear two–point boundary value problem for a system of fractional differential equations. An original parametrization technique and a dichotomy-type approach led to investigation of solutions of two “model”-type fractional boundary value problems, containing some artificially introduced parameters. The approximate solutions of these problems were constructed analytically, while the numerical values of the parameters were determined as solutions of the so-called “bifurcation” equations.
Original languageEnglish
Article number724
Pages (from-to)1-19
Number of pages19
JournalMathematics
Volume9
Issue number7
DOIs
Publication statusPublished - 2021

Keywords

  • Dichotomy-type approach
  • Nonlinear fractional boundary value problem
  • Parametrization
  • Successive approximations

Fingerprint Dive into the research topics of 'Successive Approximation Technique in the Study of a Nonlinear Fractional Boundary Value Problem'. Together they form a unique fingerprint.

Cite this